CureZone   Log On   Join
Re: ivermectin vision problems
 
Gachick Views: 962
Published: 3 years ago
 
This is a reply to # 2,375,707

Re: ivermectin vision problems


Did you have this problem? I believe I took too large of a dose. I have had visual problems and went to optometrist and he said he believes my eyes are fine but if I had neuritis that it may be possible he can't see it. I feel naucious and dizzy especially driving when it's dark. I feel like I am getting better but then it comes back. I have been taking an anti-infammatory NSAIDs and vitiman b12 twice a day (1,000 mg x2) as directed. Basically I would like to know if this gets better and if it does or did for you what did the first couple of weeks look like for you?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.734 sec, (1)